# SDR HALA2018013000022

- Difficulty date: January 29, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 57,107 hours, 10,454 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED.   REPLACED THE FMC IAW AMM 34-61-01-024-001, & 34-61-01-424-005.  CROSSLOADED DATA IAW AMM 34-61-00-422-009-005.  OPS CHECKED GOOD. OK FOR SERVICE.
